MathSciNet Relay Station
MathSciNet bibliographic data
MR2793640 30C45
Uyanık, Neslihan; Aydogan, Melike; Owa, Shigeyoshi Extensions of sufficient conditions for starlikeness and convexity of order $\alpha$. Appl. Math. Lett. 24 (2011), no. 8, 1393–1399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement